# SDR CALA9601460

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AILERON INBOARD HINGE AT WING TRAILING EDGE HAS WEB BADLY GOUGED AT OUTBOARD SIDE OF HINGE FITTING. GOUGE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-10-4.
